# SDR AALA202505017565

- Difficulty date: April 26, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N822AN
- Make and model: Boeing 787-9
- Aircraft serial: 40642
- Aircraft time: 33,815 hours, 3,990 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 3D HAS ONE EMERGENCY LIGHT INOP. MAINTENANCE RECONNECTED EMERGENCY LIGHT ON SEAT (3D) IAW BOEING AMM DMC-B787-A-33-51-06-00A-520A-A/720A-A.
